# SDR CALA2025082708195

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008920600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR58 Y765 UPPER FLANGE CROWN GOUGED.  REMOVED SEAT TRACK FR58-FR64 Y765 IAW A320 SRM 53-41-15-300-003 REV 154 REPLACED SEAT TRACK FR58-FR64 Y765 IAW A320 SRM 53-41-15 -300-003 REV 154.
